Advertisement

Lettere al Nuovo Cimento (1971-1985)

, Volume 24, Issue 5, pp 151–157 | Cite as

The asymptotic behaviour of zeros of orthogonal polynomials

  • J. S. Dehesa
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. (1).
    R. Haydock: inComputational Methods in Classical and Quantum Physics, edited byM. B. Hooper (London, 1976).Google Scholar
  2. (2).
    T. Sebe andJ. Nachamkin:Ann. of Phys.,51, 100 (1969).ADSCrossRefGoogle Scholar
  3. (3).
    R. R. Whitehead, A. Watt, B. J. Cole andI. Morrison: inAdvances in Nuclear Physics, edited byM. Baranger andE. Vogt (London, 1977).Google Scholar
  4. (4).
    J. S. Dehesa:Journ. Comput. Appl. Math.,4, 275 (1978).MathSciNetCrossRefGoogle Scholar
  5. (5).
    G. Szegö:Orthogonal Polynomials, Amer. Math. Soc. Colloq. Publ., Vol., 23 revised edition (New York, N. Y., 1967).Google Scholar
  6. (5).
    J. S. Dehesa: to appear inLett. Nuovo Cimento (1978).Google Scholar
  7. (7).
    P. Nevai:Orthogonal Polynomials, Memoir of the American Math. Soc. (to appear).Google Scholar
  8. (8).
    J. S. Dehesa:J. Phys. A,10, L223 (1978).MathSciNetCrossRefGoogle Scholar
  9. (9).
    P. Nevai andJ. S. Dehesa:SIAM Journ. Math. Anal. (to appear).Google Scholar

Copyright information

© Società Italiana di Fisica 1979

Authors and Affiliations

  • J. S. Dehesa
    • 1
  1. 1.Departamento de Física Nuclear, Facultad de CienciasUniversidad de GranadaGranadaEspaña

Personalised recommendations